# SDR 05FDEA04258

- Difficulty date: December 12, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 36,620 hours, 26,426 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Track
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E SECTION OB OF TRACK NR 3 HAS 5 WEAR MARKS IN L/E LARGEST .400 IN DIA AND THE  DEEPEST .04.  ALL WEAR MARKS ARE CIRCULAR AND ARE WITHIN FOUR IN OF EACH OTHER REF N00136.  REPLACED SKIN IAW DRW A57244112 AND EA 6-5741-94835.
